MAUDE Adverse Event Report: ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DOUBLE LOADED KNOTLESS FIBERTAK, KNEE; NON-DEGRADABLE FIXATN FASTENER
Model Number DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, an arthrex subsidiary employee reported via email that an ar-3740sp double loaded knotless knee fibertak anchor pulled out while tension was being applied to the loop after the anchor was placed into bone.The anchor was removed, and the procedure was completed using a replacement ar-3740sp anchor.There was no significant procedural delay, no additional anesthesia was required, and no adverse effects were reported.The issue occurred during a procedure on (b)(6) 2026, with no reported patient harm.

Brand Name
DOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24257190
Report Number1220246-2026-00394
Device Sequence Number20910338
Product Code MBI
UDI-Device Identifier00888867428041
UDI-Public(01)00888867428041(11)250721(17)300630(10)15469845
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDOUBLE LOADED KNOTLESS FIBERTAK, KNEE
Device Catalogue NumberAR-3740SP
Device Lot Number15469845
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer05/25/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown